Periodic Groups Saturated with Finite Simple Groups of Types U (3) and L (3)

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1007/s10469-016-9398-1

Ключевые слова: group saturated with set of groups, periodic group, group saturated with set of groups, periodic group

Аннотация: Suppose that is a set whose elements are simple three-dimensional unitary groups U (3)(q) and linear groups L (3)(q) over finite fields. We prove that a periodic group saturated with groups of is locally finite and isomorphic to U (3)(Q) or L (3)(Q) for some locally finite field Q.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 55, Is. 4

Номера страниц: 289-294

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

  • Lytkina D.V. (Novosibirsk State University)
  • Shlepkin A.A. (Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.